American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information
View Article: PDF

[2] H. Brézis and F. E. Browder. Nonlinear ergodic theorems. Bull. Amer. Math. Soc. 82 (1976) 959-961. MR 0420348.
Abstract, references, and article information
View Article: PDF

[3] A. T. Bharucha-Reid. Fixed point theorems in probabilistic analysis. Bull. Amer. Math. Soc. 82 (1976) 641-657. MR 0413273.
Abstract, references, and article information
View Article: PDF

[4] Ronald E. Bruck Jr.. An iterative solution of a variational inequality for certain monotone operators in Hilbert space. Bull. Amer. Math. Soc. 81 (1975) 890-892. MR 0383159.
Abstract, references, and article information
View Article: PDF

[5] W. V. Petryshyn. On the approximation-solvability of equations involving $A$-proper and pseudo-$A$-proper mappings. Bull. Amer. Math. Soc. 81 (1975) 223-312. MR 0388173.
Abstract, references, and article information
View Article: PDF

[6] Haim Brezis and Felix E. Browder. Existence theorems for nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 73-78. MR 0407669.
Abstract, references, and article information
View Article: PDF

[7] William J. Knight. Existence of solutions of differential equations in Banach space. Bull. Amer. Math. Soc. 80 (1974) 148-149. MR 0335992.
Abstract, references, and article information
View Article: PDF

[8] D. G. Bourgin. A degree for nonacyclic multiple-valued transformations. Bull. Amer. Math. Soc. 80 (1974) 59-61. MR 0326505.
Abstract, references, and article information
View Article: PDF

[9] Ronald E. Bruck Jr.. The iterative solution of the equation $y \in x + Tx$ for a monotone operator $T$ in Hilbert space. Bull. Amer. Math. Soc. 79 (1973) 1258-1261. MR 0328692.
Abstract, references, and article information
View Article: PDF

[10] Roger D. Nussbaum. Periodic solutions of autonomous functional differential equations. Bull. Amer. Math. Soc. 79 (1973) 811-814. MR 0322314.
Abstract, references, and article information
View Article: PDF

[11] W. V. Petryshyn and P. M. Fitzpatrick. Degree theory for noncompact multivalued vector fields. Bull. Amer. Math. Soc. 79 (1973) 609-613. MR 0317117.
Abstract, references, and article information
View Article: PDF

[12] P. M. Fitzpatrick. $A$-proper mappings and their uniform limits. Bull. Amer. Math. Soc. 78 (1972) 806-809. MR 0303375.
Abstract, references, and article information
View Article: PDF

[13] Felix E. Browder. Generalizations of accretivity for nonlinear mappings of Banach spaces. Bull. Amer. Math. Soc. 78 (1972) 93-98. MR 0293468.
Abstract, references, and article information
View Article: PDF

[14] Charles L. Hagopian. A fixed point theorem for plane continua. Bull. Amer. Math. Soc. 77 (1971) 351-354. MR 0273591.
Abstract, references, and article information
View Article: PDF

[15] R. J. Knill. On the homology of a fixed point set. Bull. Amer. Math. Soc. 77 (1971) 184-190. MR 0300274.
Abstract, references, and article information
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1